I am sorry you are going through this cycle of needing to take medication for your herpes symptoms, only for the side effects to lead to a yeast infection..then more medication and the cycle continues.
You said you feel like your "hormones and thyroid have quit". Can you tell us more about this feeling, and have you talked with your doctors about your symptoms? You can absolutely ask your doctor for a test to check your hormone and thyroid levels, so you will be educated on your actual levels and determine treatment options or possibly other causes to your symptoms.
It is important to talk with your doctors about the side effects of your medication, and if you are experiencing yeast infections as a result of specific medication, you have a few options:
1. Talk to your doctor about the side effects, and ask about other options
2. Learn about what you can do to help prevent yeast infections while you are using this medication
3. Tell us the name of the prescription you are using that is leading to yeast infections, and we can research some information for you.
I am also confused, as you said you "feel miserably physically most of the time", but later say you are at a "total loss mentally" but NOT physically? Can you explain exactly what you mean by this? It helps to describe your emotional, mental and physical symptoms, and track when these are happening, as well as triggers that may be leading up to you not feeling-so-great emotionally or physically.
Have you thought about talking with a Psychologist, who can help you feel better emotionally (and, it could help lessen some stress you are feeling, which can trigger recurrent herpes outbreaks...perhaps if you break the cycle and take care of your emotional health, you may find some relief for your physical symtpoms, which may make you feel emotionally stronger...and create a positive cycle!).
Let us know if we can help you research any information on specific medications. It is helpful for you to let us know if you are using any additional prescriptions or treatments, as drug interactions are a possibility with multiple diagnoses.